# SDR SWAA2021052143550

- Difficulty date: January 12, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED BS440; LBL27; WL 156.5 AT FWD CARGO COMPARTMENT (1 EA) / REPLACED CHANNEL LOC BS 440 LBL 27 WL 156.5 AT FWD CARGO COMPARTMENT (1EA) IAW B737-700 SRM 51-10-02 ITEM 9 51-40-02 DWG #143A9405 REV AND DWG #143A1221 REV DO TO NOT FOUND ALLOWABLE DAMAGE ON SRM B737-700 MEASUREMENTS CORROSION ARE L=0.688' W=0.509' D=0.009' TOOL USED CALIPER PN 700-113-10 SN 0028645 DUE DATE 10-OCT-21 MATERIAL USED 7075-TO -0.050 PO 2020-21328 HEAT TREATED TO TE IAW BAC 5602
